Talk

Advanced search

Steroids ! Advice please

(7 Posts)
girlofthenorth Sat 14-Dec-19 14:26:50

Following on from my other health anxiety thread, I've now gone on steroids for chest infection , have had them before so know a little of what to expect , but feeling too zingy already ....
Any tips or tricks on how to get through it without me focussing too much on the side effects !?!

OP’s posts: |
girlofthenorth Sat 14-Dec-19 14:39:39

Also even though I know what to expect I don't remember feeling this Zingy and jittery quite so soon after having the first dose. It was more in the evening when I couldn't sleep. Is this a normal feeling for steroids ? Just on a short five day course.

OP’s posts: |
Dynamodopey Sat 14-Dec-19 17:54:20

Hi @girlofthenorth yes it’s normal to feel like that after taking steroids. The key with them not disturbing your sleep is to take them as early as possible in the day. (I’m not a medic but have been on steroids since January )

Good luck and hopefully you’ll feel better soon.

IHaveBrilloHair Sat 14-Dec-19 17:55:39

What dose are you on?
It is entirely normal though I'm afraid.

supermariio Sat 14-Dec-19 23:04:45

Completely normal OP, as previously said try and take them in the morning. You will start feeling better soon and back to normal. Take care thanks

girlofthenorth Sun 15-Dec-19 09:02:28

Thankyou @IHaveBrilloHair 30 mg daily . Hi @supermariio just hoping it all goes soon !

OP’s posts: |
supermariio Sun 15-Dec-19 11:40:53

You will be better in no time with steroids, just finish the course and at least your getting it out of the way before Christmas xx

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »